# SDR DXTA2025011001876

- Difficulty date: January 7, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N485QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500823
- Aircraft time: 296 hours, 239 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

NLG: NO GEAR DID NOT EXTEND WHILE COMING IN FOR LANDING. EXECUTED A GO AROUND RAN THE QRH AND PER PROCEDURE CYCLE THE LANDING GEAR NOSE GEAR CAME DOWN ON SECOND ATTEMPT. CORRECTIVE ACTION: INSPECTED NLG DOWNLOCK SENSOR. NO DEFECTS NOTED. IAW PHENOM 300 AMM 32-31-05, 32-61-01, 7-10-00.
